zbMATH — the first resource for mathematics

Stochastic differential equations in a scale of Hilbert spaces. (English) Zbl 1406.60087
Summary: A stochastic differential equation with coefficients defined in a scale of Hilbert spaces is considered. The existence and uniqueness of finite time solutions is proved by an extension of the Ovsyannikov method. This result is applied to a system of equations describing non-equilibrium stochastic dynamics of (real-valued) spins of an infinite particle system on a typical realization of a Poisson or Gibbs point process in \({\mathbb{R} }^{n}\).
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
82C20 Dynamic lattice systems (kinetic Ising, etc.) and systems on graphs in time-dependent statistical mechanics
82C31 Stochastic methods (Fokker-Planck, Langevin, etc.) applied to problems in time-dependent statistical mechanics
46E99 Linear function spaces and their duals
Full Text: DOI Euclid arXiv
[1] S. Albeverio, A. Daletskii, Yu. Kondratiev, Stochastic equations and Dirichlet operators on product manifolds. Infinite Dimensional Analysis, Quantum Probability and Related Topics6 (2003), 455-488. · Zbl 1049.60055
[2] S. Albeverio, A. Daletskii, Yu. Kondratiev, Stochastic analysis on product manifolds: Dirichlet operators on differential forms. J. Funct. Anal.176 (2000), no. 2, 280-316. · Zbl 0970.58020
[3] S. Albeverio, Yu. Kondratiev, M. Röckner, Analysis and geometry on configuration spaces: The Gibbsian case, J. Funct. Anal.157 (1998), 242–291. · Zbl 0931.58019
[4] R. Barostichi, A. Himonas, G. Petronilho, Autonomous Ovsyannikov theorem and applications to nonlocal evolution equations and systems, J. Funct. Anal.270 (2016), 330–358. · Zbl 1331.35299
[5] T. Bodineau, I. Gallagher, L. Saint-Raymond, The Brownian motion as the limit of a deterministic system of hard-spheres, Invent. Math.203 (2016), 493–553. · Zbl 1337.35107
[6] A. Bovier, Statistical Mechanics of Disordered Systems. A Mathematical Perspective (Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press, Cambridge, 2006). · Zbl 1108.82002
[7] D. Crisan, D. Holm, Wave breaking for the Stochastic Camassa-Holm equation, Physica D: Nonlinear Phenomena376-377 (2018), 138-143. · Zbl 1398.35305
[8] R. Dalang, M. Dozzi, F. Flandoli, F. Russo (eds.), Stochastic Analysis: A Series of Lectures, Centre Interfacultaire Bernoulli, January–June 2012, Ecole Polytechnique Fédérale de Lausanne, Switzerland, Progress in Probability (2015), Birkhauser. · Zbl 1330.60004
[9] A. Daletskii, D. Finkelshtein, Non-equilibrium particle dynamics with unbounded number of interacting neighbors, J. Stat. Phys. (2018), published on-line http://link.springer.com/article/10.1007/s10955-018-2159-x. · Zbl 1405.82020
[10] A. Daletskii, Yu. Kondratiev, Yu. Kozitsky, T. Pasurek, Gibbs states on random configurations, J. Math. Phys. 55 (2014), 083513. · Zbl 1301.82021
[11] A. Daletskii, Yu. Kondratiev, Yu. Kozitsky, T. Pasurek, Phase Transitions in a quenched amorphous ferromagnet, J. Stat. Phys. 156 (2014), 156-176. · Zbl 1298.82074
[12] G. Da Prato, J. Zabczyk, Stochastic Differential Equations in Infinite Dimensions, Cambridge 1992. · Zbl 0761.60052
[13] G. Da Prato, J. Zabczyk, Ergodicity for Infinite Dimensional Systems, London Mathematical Society Lecture Note Series229, University Press, Cambridge, 1996. · Zbl 0849.60052
[14] K. Deimling, Ordinary differential equations in Banach spaces, Lecture Notes in Mathematics596, Springer 1977. · Zbl 0361.34050
[15] D. Finkelshtein, Around Ovsyannikov’s method, Methods of Functional Analysis and Topology21 (2015), No. 2, 134-150. · Zbl 1340.35177
[16] D. Finkelshtein, Yu. Kondratiev, O. Kutoviy, Semigroup approach to birth-and-death stochastic dynamics in continuum, J. Funct. Anal.262 (2012), 1274-1308. · Zbl 1250.47090
[17] J. Fritz, C. Liverani, S. Olla, Reversibility in Infinite Hamiltonian Systems with Conservative Noise, Commun. Math. Phys.189 (1997), 481 - 496. · Zbl 0893.70011
[18] J. Inglis, M. Neklyudov, B. Zegarliński, Ergodicity for infinite particle systems with locally conserved quantities, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 15 (2012), No. 1, 1250005. · Zbl 1268.60120
[19] G. Kallianpur, I. Mitoma, R. L. Wolpert, Diffusion equations in duals of nuclear spaces, Stochastics and Stochastic Reports, 29 (1990), No. 2, 285-329. · Zbl 0702.60056
[20] G. Kallianpur, Jie Xiong, Stochastic differential equations in infinite dimensional spaces, Lecture notes-monograph series26, Institute of Mathematical Statistics 1995.
[21] D. Klein and W. S. Yang, A characterization of first order phase transitions for superstable interactions in classical statistical mechanics, J. Stat. Phys.71 (1993), 1043-1062. · Zbl 0935.82519
[22] O. Lanford, Time evolution of large classical systems, Lecture notes in physics 38, pp. 1-111, Springer (1975)
[23] O. Lanford, J. Lebowitz, E. Lieb, Time Evolution of Infinite Anharmonic Systems, J. Stat. Phys.16 (1977), No. 6, 453–461.
[24] T. Nishida, A note on a theorem of Nirenberg, J. Differential Geometry12 (1977), 629-633. · Zbl 0368.35007
[25] S. Romano and V. A. Zagrebnov, Orientational ordering transition in a continuous-spin ferrofluid, Phys. A253 (1998), 483–497.
[26] D. Ruelle, Superstable interactions in classical statistical mechanics, Commun. Math. Phys.18 (1970), 127–159. · Zbl 0198.31101
[27] M. V. Safonov, The Abstract Cauchy-Kovalevskaya Theorem in a Weighted Banach Space, Comm. Pure Appl. Math.XLVIII (1995), 629-637. · Zbl 0836.35004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.